# SDR UALA2008111305578

- Difficulty date: September 3, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,877 hours, 9,724 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

CHANNEL 1 E-E SMOKE DETECTOR EICAS MESSAGE.  REPLACED E-E COOLING SMOKE DETECTOR.
